# SDR UPS01237191

- Difficulty date: October 26, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N912UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19244
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN DOOR PARTIALLY OPENED FROM EXTERIOR WITH SLIDE ARMED SLIDE FELL FROM DOOR BUT DID NOT DEPLOY.  RESECURED SLIDE ASSY.
